I have been taking Clozaril for a little over a month now. My doc has increased it slowly from 37.5mg to 100mg. I am drooling at night, have night sweats, very vivid dreams and nightmares. I suffer from Bipolar II Disorder with a history of psychosis and major depression. Will the clozaril really stabilize my mood? Will the side effects go away with time? Previously my old doc had me taking 800mg of Seroquel XR, 160mg of Geodon and 3mg of Risperidone - ALL AT ONCE! Any comments, please. THANKS!
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Clozaril:
Constipation; dizziness; drowsiness; dry mouth; headache; heartburn; increased sweating or saliva production; lightheadedness when you stand up; nausea; strange dreams; trouble sleeping; weight gain.
Seek medical attention right away if any of these SEVERE side effects occur when using Clozaril:
Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); agitation; calf pain or tenderness; chest pain; confusion; dark urine; decreased coordination; fainting; fast or irregular heartbeat; fever, chills, or sore throat; increased hunger, thirst, or urination; infection; involuntary movements of the tongue, face, mouth, or jaw (eg, tongue sticking out, puffing of cheeks, mouth puckering, chewing movements); loss of appetite; numbness of an arm or leg; rapid breathing; restlessness; seizures; severe headache, dizziness, or vomiting; severe or persistent nausea or constipation; severe stomach pain; shortness of breath; stiff muscles; sudden, unusual weight gain; swelling of the hands, ankles, or feet; tremor; trouble swallowing; uncontrolled muscle movements; unusual mental or mood changes; unusual tiredness or weakness; vision changes; vomiting; yellowing of the skin or eyes.
I sugget you speak to your doctor about the side effects you are experiencing, maybe you need a dose adjusment.
I hope you get well soon.-
All the best and take care.-
- Clozaril Information for Consumers
- Clozaril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clozaril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2013 • 1 answer
Posted 25 Oct 2013 • 4 answers
Posted 28 Oct 2015 • 1 answer
Posted 22 Jan 2016 • 6 answers
Posted 3 Nov 2016 • 0 answers